# SDR QXEA2017021300056

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 32,653 hours, 33,863 cycles
- Engine: Pwc PW150A
- Engine time: 18,718 hours, 20,200 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0506
- Condition: Failed
- Location: Nr 1
- Part time: 18,708 hours, 20,200 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 OIL PSI FLUCTUATES ERRATICALLY FROM GREEN INTO YELLOW AND THEN INTO THE RED ARC AS LOW AS 41 PSI ON FINAL. THE NR 1 AC GEN LIGHT ILLUMINATED ITT ON BOTH ENGINES REMAINED NORMAL. NR 1 ENGINE FEATHERED. LANDING UNEVENTFUL. REPLACED NR 1 ENGINE. RETURNED TO SERVICE.
